MathSciNet Relay Station
MathSciNet bibliographic data
MR1782254 (2001i:60138) 60J75 (28C10 47B38 60G55 60H10)
Albeverio, Sergio; Rüdiger, Barbara; Wu, Jiang-Lun Invariant measures and symmetry property of Lévy type operators. Potential Anal. 13 (2000), no. 2, 147–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement